# SDR SWAA2025120843460

- Difficulty date: December 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N1809U
- Make and model: Boeing 737-8
- Aircraft serial: 60188
- Aircraft time: 10,654 hours, 5,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR PHOTOLUMINESCT LIGHTING LAST ONE ON EACH SIDE, AFT A/C,  DEAD.  REMOVED AND REPLACED BOTH PHOTOLUMMINESCENT STRIP LIGHTS PER AMM 33-51-15.
